MathSciNet Relay Station
MathSciNet bibliographic data
MR558399 42A05 (41A17)
Máté, Attila; Nevai, Paul G. Bernstein's inequality in $L\sp{p}$ for $0<p<1$ and $(C,\,1)$ bounds for orthogonal polynomials. Ann. of Math. (2) 111 (1980), no. 1, 145–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement